Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
183 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

How can residual urination stinging sensations with diarrhea be treated?

I caught gonorrhea of the urethra in December. I was treated for both chlamydia and gonorrhea at the same time. Then I came back because the symptoms of stinging in the urethra didn t go away. The gonorrhea has been cured, but there is still a slight clear discharge from my urethra. They have tried azithromycin, levaquin, an antibiotic in the form of a shot, and another pill I forgot the name of. The last try was levaquin 500mg 1X daily for 7 days. During the treatment (levaquin) I developed diarrhea. Its been over 3 weeks, and the diarrhea has continued. Also, the stinging when urinating hasn t gone away either. I have been staying hydrated and replacing my electrolytes when I can using sports drinks. What are some possible reasons and what should I expect when I go to my doctor?
Tue, 13 Aug 2019
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Medical Topics
General & Family Physician 's  Response
Hello,

Diarrhea is caused by the use of antibiotics.

I suggest using daily probiotics.

I also suggest using Imodium.

I recommend to drink liquids and eat a plain diet.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Two days ago i began having Diarreah. Then yesterday I was constipated. Today I began to have diarreah again but I also began to have pain when...

Recent questions on  Levofloxacin

doctor1 MD

Hello Doctor, My wife aged 30 years took Levofloxacin tablet when she was suffering from fewer, she recovered but after that she got a swelling on...

doctor1 MD

I have epidydimitis since 4 months now, there is pain in scrotum , i have switched three doctors and tried so many antibitiocs( levofloxacin,...

doctor1 MD

I had a fever 102 F doctor prescribed me levofloxacin (500mg) and cetirizine dihydrochloride (10mg ) both to be taken after every twelve hours for...

doctor1 MD

I caught gonorrhea of the urethra in December. I was treated for both chlamydia and gonorrhea at the same time. Then I came back because the...

doctor1 MD

I recently saw an ENT doctor about my fairly constant sinus infections (something I've dealt with for years). The conclusion he came to is that I...

doctor1 MD

My son an some kind of infection called Epididymitis . He has taken Ofloxacin which did not rid him of the infection. He does not have health...

doctor1 MD

i HAVE TAKEN Levofloxcin for 6 day and hve developed sever pain in the heal of my feet. Are these related and what can i do to relive this pain....